# SDR PQ4M2014F00000

- Difficulty date: September 16, 2013
- Submitted: September 18, 2013
- Operation: General aviation
- Aircraft: N464HA
- Make and model: Casa CN-235-300
- Aircraft serial: C135
- Aircraft time: 6,057 hours, 5,580 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342003
- Part serial: Y20034
- Condition: Failed
- Location: Nr 1
- Part time: 172 hours, 216 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ANTI-ICE DOES NOT POWER UP.  REMOVED LT GENERATOR AND FOUND SHAFT NUT BACKED OFF, SETTTING IN AIR-INLET ADAPTER AND SHAFT STAYED ATTACHED TO GEARBOX TEETH WHEN ACFT GENERATOR BODY WAS REMOVED.
